# SDR RAIA2008123100001

- Difficulty date: December 30, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 20,765 hours, 17,695 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION EMERGENCY LIGHT INOPERATIVE AFT OF CEILING LOCATOR.  MX DISCOVERED A LOOSE WIRING CONNECTION.  MX REPAIRED DISCREPANT WIRE CONNECTION.  OPS CHECK GOOD.
